# SDR DHL2006745514

- Difficulty date: August 12, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 990 BETWEEN STR 25L AND 26L HAS FRAME INNER CHORD DENTED.  CUT OUT DAMAGE SECTION 2 AREAS 1" BY 2" AT AFT CARGO BS 990 BETWEEN STR 25L-26L UPPER FLANGE AS PER B727 SRM 51-40-3 FIG 1.  FABRICATED DOUBLER FROM 7075 .071 5" BY 22" IAW B727 SRM 51-40-3 FIG 1.  HEAT TREATED 7075-0 TO 7075T6 IAW FLIGHTSTAR AIRCRAFT SERVICES ER 2-37153-801 REV IR AND B727 SRM 51-10-3.  TREATED AND PRIMED DOUBLER PER B727 51-10-2.  INSTALLED DOUBLER AT AFT CARGO FRAME STA 990 UPPER FLANGE BETWEEN STR 25L-26L PER B727 SRM 51-40-3 FIG 1.
